Entanglement and nonlocality in diagonal symmetric states of

TitleEntanglement and nonlocality in diagonal symmetric states of
Publication TypeJournal Article
Year of Publication2017
AuthorsQuesada, R, Rana, S, Sanpera, A
JournalPhysical Review A
Volume95
Date PublishedJan-04-2017
ISSN2469-9926
URLhttp://link.aps.org/doi/10.1103/PhysRevA.95.042128http://harvest.aps.org/v2/journals/articles/10.1103/PhysRevA.95.042128/fulltexthttp://link.aps.org/article/10.1103/PhysRevA.95.042128
DOI10.1103/PhysRevA.95.042128
Short TitlePhys. Rev. A
Campus d'excel·lència internacional U A B